# SDR UPS00434469

- Difficulty date: November 13, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Illuminated
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ATB, RT WING OVERHEAT LIGHT ILLUM.  REPAIRED WIRING.
